# SDR 20010416CW008

- Difficulty date: February 16, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N44911
- Make and model: Doug C54B-DC
- Aircraft serial: 10461
- Engine: Pwa R2000*
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: AN55311
- Part serial: M57311
- Condition: Inoperative
- Location: Engine Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WIRE WHERE CONNECTOR PLUG CONNECTS.
